# SDR CALA2018110502281

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51411
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NRC L/P 9131246 B767-53-3-6222 CABIN - STA 1480 LBL 50-54 FL R SUPPORT FOUND CORROSION CABIN STA 1480 LBL 50-54 FLOOR SUPPORT REPAIRED AS PER SRM 53-00 -51 REPAIR 2 FIG 201. ATTACHED FORM 44.0008 ITEM 1-15 ACCOMPLISH ED ADD EMP:V898555 RII INSPECTION APPROVED
